# SDR ASAA2022061638695

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 820 hours, 229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR NOT WORKING. WXR FAIL MESSAGE ON NAV DISPLAY. GROUNDED - YES. INBOUND FLT DECK EFFECT FAULTED 34-307-32 & 343-307-31, ACCOMPLISHED B737-9 IFIM 31-00-00 810-803, OPS TEST NORMAL & WXR TEST GOOD NO CURRENT FAULTS,.
